Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Tarski’s extension theorem for group-valued charges
HTML articles powered by AMS MathViewer

by Vincenzo Aversa and K. P. S. Bhaskara Rao PDF
Proc. Amer. Math. Soc. 90 (1984), 79-82 Request permission

Abstract:

A result of Tarski on extensions of real-valued charges is extended to group-valued charges for certain groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B10
  • Retrieve articles in all journals with MSC: 28B10
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 79-82
  • MSC: Primary 28B10
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0722419-2
  • MathSciNet review: 722419